# SDR VNAA9709008

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHEN TAXIING FOR TAKEOFF, A LEFT OUTBOARD BRAKE TEMPERATURE WARNING LIGHT ILLUMINATED.  THE CREW RETURNED TO THE GATE AND MAINTENANCE WAS CALLED OUT TO THE AIRCRAFT.  MAINTENANCE INSPECTED THE LEFT BRAKE AND FOUND THE BRAKE TO BE NORMAL.  MAINTENANCE DEFERRED THE LEFT BRAKE TEMP INDICATION PER MEL.  LATER MAINTENANCE TROUBLESHOT AND CLEANED THE LEFT TEMP SENSOR.  THE MEL WAS CLEARED AND THE AIRCRAFT RETURNED TO SERVICE.
